# SDR 9602582298

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND LANDING GEAR RETRACTION, THE RIGHT MAIN GEAR DOOR DID NOT FULLY CLOSE.  LANDING GEAR RECYCLED AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  PERFORMED LANDING GEAR DOOR FUNCTIONAL CHECK AND SYSTEM CHECKED OK.
